# SDR 2007UALA04897

- Difficulty date: December 3, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 24,497 hours, 9,621 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Retainer
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EXIT LIGHT PANEL, AT FLOOR LEVEL, INNER RETAINERS DAMAGED.  REPLACED THREE RETAINERS ON DOOR EXIT LIGHT PANEL.
